# SDR SWAA2016091907948

- Difficulty date: September 3, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 41,958 hours, 24,382 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E INTERNAL CAVITY ANGLE CRACKED AT WBL 201.90.  R & R ANGLE IAW SRM.
